# SDR P5CA9801545

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 1940-2060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT STA 1940 TO STA 2060R SEVERAL HAT CHANNELS CRACKED.  REMOVED AND REPAIRED HAT CHANNEL PER SRM 51-10-01 AND 51-30-02.
